# SDR IPXA2016061304538

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 79,976 hours, 13,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L1 DOOR REMOTE PRESS TO TEST FOR EVAC SLIDE INOPERATIVE.  R & R REMOTE PRESSURE INDICATOR SWITCH AND BATTERY IAW AMM 25-61-04.
